Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Body rash blurred vision urination

Premium Questions

Dr. Ilir Sharka MD

found on the warning label: Drowsiness , dizziness, blurred vision , upset stomach, nausea, nervousness ...: mental/mood changes (such as confusion, hallucinations ), shaking, trouble urinating. Tell... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Kakkar S. MD

Cyclosphorine modified 100mg CA My husband is on this med for a rash with extreme itch and not sleeping day or night rash changes sometime looks like exzema other parts of the body psorias other parts ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

at all) - She had some dry scar or white rash at ribs near neck and may be by mistake i have touched from .... Next Day I got fever/flu (Full Body Pain , temp in between 102-103 F , cough & Shivering , red... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Pavan Kumar Gupta MD

I have swelling in my body severe headache sweating exhaustion blurred vision not sleeping moody and frequent and sometimes little urination ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Jasvinder Singh MD

burning upon urinating, but that went away. Since then, I have been tested for STI's twice, and have been ... at this time that a red "v"-shaped rash appeared around the (bottom of) the opening of my... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Michelle Gibson James MD

was wondering if one of these meds was making me have any of theses side effects blurred vision mostly when I look at a keyboard on a laptop or computer soarness mussle pain memory loss sever body... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  B. Radhakrishnan. Nair MD

coming back negative. I have developed eye floaters, blurred vision, and have experienced sharp pains ... as a rash on the outside of my vagina that resembled razor burn even though I had not shaved.... View answer

Answered by : Dr. B. Radhakrishnan. Nair ( OBGYN)
Dr. Matt Wachsman MD

my body temperature adequately. When I get out of the shower, I always have a butterfly rash ..., and my migraines and pain are getting worse. My sleep is non-existent, I have dizziness and blurred ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Ashok Kumar Dash MD

For no reason and at any time i am getting blurred vision and start to feel dizzy then start ... and a slight pain under my bottom rib on the left side and now have developed a spotty rash on my face ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.     Ivan R. Rommstein MD

. Is all this related in any way. Migraine was also mentioned. Also in Sept had a round red rash on right ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM. You are having decreased vision in the right eye. This could be from a bacterial infection if you have discharge or redness to the eye. Also it could be something called a ophthalmological...

Dr. Phanindra Dulipala MD

Hi, check out Blood sugar, Hb% and BP. Regards

Dr.   Abhay A Mali MD

This may be related to refractory error or blood supply to eyes. You should consult ophthalmologist. Hope this helps you, if so hit thanks.